Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach acidity, ulcer, appetite loss, acne on face, weight loss, sour taste in mouth. Help

im unmarried girl of 35 yrs old,ive stomach acidity and ulcer and ive been consulting different doctors,the problem is that im good when i eat their prescribed medicines but after 2 to 3 weeks it comes back.i loss appetite ,my face is full of acne ,and i loss weight tremendously and these days ive sour taste in my mouth after i eat food.when the situation get worse i am not able to swallow food preperly like extreme taste (sweet.salt etc).im in teaching proffesion.Please help
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you require an endoscopic examination again to see what is happening inside as you are having alarming featyres like loss of apetite and weight.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.

Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor